Alert archive / Colorado / Blowing Dust Warnings in 2023
Blowing Dust Warning 2, NWS Pueblo, CO
NWS Pueblo, CO issued this blowing dust warning at Mar 31, 2023, 2:30 PM MDT for 4 counties in Colorado. It was in force for 4 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Mar 31, 2023, 2:30 PM MDT (20:30 UTC)
- Expired
- Mar 31, 2023, 6:11 PM MDT
- In force
- 4 hr
- Issued by
- NWS Pueblo, CO
Counties Baca County, CO, Bent County, CO, Otero County, CO, Prowers County, CO
The radar
The Pueblo radar (KPUX), 132 km from the middle of the area, began a volume at 20:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 31, 3:20 PM MDT | NON-TSTM WND GST 67 | 4 Wsw Lamar, CO | ASOS STATION KLAA LAMAR AIRPORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 8.5 hours before the alert went out and 267 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2843 m above ground
- 0-6 km bulk shear
- 78 kt
- 0-1 km storm-relative helicity
- -278 m²/s²
- 0-3 km storm-relative helicity
- -125 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
950 WWUS75 KPUB 312030 NPWPUB URGENT - WEATHER MESSAGE National Weather Service Pueblo CO 230 PM MDT Fri Mar 31 2023 COZ093-010100- /O.UPG.KPUB.DU.Y.0004.000000T0000Z-230401T0100Z/ /O.NEW.KPUB.DU.W.0002.230331T2030Z-230401T0100Z/ /O.CON.KPUB.HW.W.0012.000000T0000Z-230401T0100Z/ La Junta Vicinity/Otero County- 230 PM MDT Fri Mar 31 2023 ...BLOWING DUST WARNING IN EFFECT UNTIL 7 PM MDT THIS EVENING... ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING... * WHAT...For the Blowing Dust Warning, visibility less than one quarter mile in blowing dust, especially near recently plowed fields. For the High Wind Warning, northwest winds 35 to 40 mph with gusts up to 60 mph. * WHERE...Otero County. * WHEN...Until 7 PM MDT this evening. * IMPACTS...Severely limited visibilities are expected. Travel will be dangerous and possibly life-threatening. Damaging winds may blow down trees and power lines. Power outages are possible. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People with respiratory problems should make preparations to stay indoors until the storm passes. Be ready for a sudden drop in visibility to near zero. If you encounter blowing dust or blowing sand on the roadway or see it approaching, pull off the road as far as possible and put your vehicle in park. Turn the lights all the way off and keep your foot off the brake pedal. Remember, Pull Aside, Stay Alive. People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ COZ097>099-010100- /O.UPG.KPUB.DU.Y.0004.000000T0000Z-230401T0100Z/ /O.NEW.KPUB.DU.W.0002.230331T2030Z-230401T0100Z/ Las Animas Vicinity/Bent County-Lamar Vicinity/Prowers County- Springfield Vicinity/Baca County- 230 PM MDT Fri Mar 31 2023 ...BLOWING DUST WARNING IN EFFECT UNTIL 7 PM MDT THIS EVENING... * WHAT...Visibility less than one quarter mile in blowing dust, especially near recently plowed fields. * WHERE...Bent, Prowers, and Baca Counties. * WHEN...Until 7 PM MDT this evening. * IMPACTS...Severely limited visibilities are expected. Travel will be dangerous and possibly life-threatening. * ADDITIONAL DETAILS...West winds will gust up to 55 mph. PRECAUTIONARY/PREPAREDNESS ACTIONS... People with respiratory problems should make preparations to stay indoors until the storm passes. Be ready for a sudden drop in visibility to near zero. If you encounter blowing dust or blowing sand on the roadway or see it approaching, pull off the road as far as possible and put your vehicle in park. Turn the lights all the way off and keep your foot off the brake pedal. Remember, Pull Aside, Stay Alive. && $$ COZ086-088-094-010100- /O.CON.KPUB.HW.W.0012.000000T0000Z-230401T0100Z/ /O.CON.KPUB.DU.Y.0004.000000T0000Z-230401T0100Z/ Pueblo Vicinity/Pueblo County Below 6300 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Eastern Las Animas County- 230 PM MDT Fri Mar 31 2023 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING... ...BLOWING DUST ADVISORY REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING... * WHAT...For the High Wind Warning, northwest winds 30 to 40 mph with gusts up to 60 mph. For the Blowing Dust Advisory, visibility between one quarter mile and one mile in blowing dust. * WHERE...Pueblo and Las Animas Counties. * WHEN...Until 7 PM MDT this evening. * IMPACTS...Hazardous driving conditions due to reduced visibility. Damaging winds may blow down trees and power lines. Power outages are possible. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should not drive into an area of blowing dust. Remember, Pull Aside, Stay Alive. People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ COZ085-087-089-010100- /O.CON.KPUB.HW.W.0012.000000T0000Z-230401T0100Z/ Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Crowley County- 230 PM MDT Fri Mar 31 2023 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING... * WHAT...Northwest winds 30 to 40 mph with gusts up to 60 mph. * WHERE...Southern El Paso, Huerfano, and Crowley Counties. * WHEN...Until 7 PM MDT this evening. * IMPACTS...Damaging winds may blow down trees and power lines. Power outages are possible. Travel will be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...Areas of blowing dust may reduce visibility down to a mile at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$
1 follow-up statement
098 WWUS75 KPUB 010011 NPWPUB URGENT - WEATHER MESSAGE National Weather Service Pueblo CO 611 PM MDT Fri Mar 31 2023 COZ093-010115- /O.CAN.KPUB.DU.W.0002.000000T0000Z-230401T0100Z/ /O.CON.KPUB.HW.W.0012.000000T0000Z-230401T0100Z/ La Junta Vicinity/Otero County- 611 PM MDT Fri Mar 31 2023 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING... ...BLOWING DUST WARNING IS CANCELLED... * WHAT...Northwest winds 35 to 40 mph with gusts up to 60 mph. * WHERE...La Junta Vicinity/Otero County. * WHEN...Until 7 PM MDT this evening. * IMPACTS...Damaging winds will blow down trees and power lines. Power outages are possible. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ COZ097>099-010115- /O.CAN.KPUB.DU.W.0002.000000T0000Z-230401T0100Z/ Las Animas Vicinity/Bent County-Lamar Vicinity/Prowers County- Springfield Vicinity/Baca County- 611 PM MDT Fri Mar 31 2023 ...BLOWING DUST WARNING IS CANCELLED... Visibility will continue to improve as dust settles this evening. $$ COZ086-088-094-010115- /O.CAN.KPUB.DU.Y.0004.000000T0000Z-230401T0100Z/ /O.CON.KPUB.HW.W.0012.000000T0000Z-230401T0100Z/ Pueblo Vicinity/Pueblo County Below 6300 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Eastern Las Animas County- 611 PM MDT Fri Mar 31 2023 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING... ...BLOWING DUST ADVISORY IS CANCELLED... * WHAT...Northwest winds 30 to 40 mph with gusts up to 60 mph. * WHERE...Pueblo Vicinity/Pueblo County Below 6300 Feet, Trinidad Vicinity/Western Las Animas County Below 7500 Feet and Eastern Las Animas County. * WHEN...Until 7 PM MDT this evening. * IMPACTS...Damaging winds will blow down trees and power lines. Power outages are possible. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ COZ085-087-089-010115- /O.CON.KPUB.HW.W.0012.000000T0000Z-230401T0100Z/ Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Crowley County- 611 PM MDT Fri Mar 31 2023 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING... * WHAT...Northwest winds 30 to 40 mph with gusts up to 60 mph. * WHERE...Southern El Paso, Huerfano, and Crowley Counties. * WHEN...Until 7 PM MDT this evening. * IMPACTS...Damaging winds will blow down trees and power lines. Power outages are possible. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$
What forecasters said that day
The local office's own words before this blowing dust warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this blowing dust warning went out at Mar 31, 12:36 PM MDT, 1 hour 54 minutes earlier.
Area forecast discussion, Mar 31, 12:36 PM MDT, 1 hour 54 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 1236 PM MDT Fri Mar 31 2023 .UPDATE... Issued at 1236 PM MDT Fri Mar 31 2023 Per satellite imagery, added more of the plains into a Blowing Dust Advisory. -KT UPDATE Issued at 1207 PM MDT Fri Mar 31 2023 Updated forecast to take down winter weather highlights across the Continental Divide where the heavier snow has ended. Some continuous light snow and blowing snow will continue across the eastern Sawatch and wester Mosquito ranges, but additional accumulations should remain under an inch or two. -KT UPDATE Issued at 1030 AM MDT Fri Mar 31 2023 Updated winds and highlights to increase gusts across El Paso county where winds have gusted to 62 mph at KCOS with other sporadic gusts near the mountains. Southern El Paso County has been added to the High Wind Warning. Have also added a blowing dust advisory for Baca county. Will need to monitor Baca county closely as blowing dust may require a Blowing Dust Warning if visibility is reduced significantly. -KT && .SHORT TERM...(Today and tonight) Issued at 351 AM MDT Fri Mar 31 2023 Key messages: 1) Dangerous fire weather conditions continue through today 2) Some snow for the central mtns. 3) Strong winds along the southern I-25 corridor today. Currently... Skies were mostly clear across the plains while quite a bit of cloudiness was noted over the mtns. Per radar, sat pix and obs, some light snow was occurring over the central mtns and the San Juan mtns. It was quite mild over th plains with temps near 40 in El Paso county and near 50 over the far eastern plains. Steady west winds were noted over most of the plains with winds in the 10 to 20 mph range. Much cooler weather was noted over the mtns and valleys with readings in the tens over the valleys and single digits over the mtns. Today... It is going to be windy again across the region, and the winds may be a bit stronger than yesterday, especially over the southern I-25 corridor. These winds will be in response to a rapidly intensifying areas of lower pressure which will be pushing northeast across Nebraska today. Winds are expected to begin increasing by mid morning and become windy all areas by noontime. I expect winds will reach high wind criteria (for the plains) from Pueblo south to the NM border. The High wind watch has been upgraded to a high wind warning, and has been expanded to include Crowley, Otero and eastern las Animas counties. Red Flag warnings remain in effect for all of the plains today. Widespread winds of 30 to 50 mph are expected during the afternoon with min RH values down to around 10 percent. DO NOT BURN TODAY. Snow will continue in the CONTDVD today and will decrease later today into the evening. A few inches of new snow is possible. It will be noticeably cooler today with max temps on the 50s to L60s across the plains, and 40s in the valleys. Tens and 20s are expected in the mtns. Although it will be cooler, dewpts will be about 10F lower than yesterday. Tonight With the area of low pressure moving away from the area, sfc winds will lessen over the region after sunset, with winds decreasing over the higher terrain late this evening. Min temps will fall into teh 20s most of the plains and tens valleys, single digits mtns. \/Hodanish .LONG TERM...(Saturday through Thursday) Issued at 351 AM MDT Fri Mar 31 2023 Key Messages: 1) Above normal temperatures and dry weather expected this weekend into the start of next week. 2) Fire weather concerns continue this weekend through Monday, and potentially into Tuesday, especially across the plains. 3) Snow chances return to mainly the Continental Divide next week. A return to more zonal flow is anticipated at the start of the period, as mid level energy departs to the east and additional drying occurs across the region. While there is some additional energy which will likely move through the region this weekend, this drying will support dry weather during this period. Fire weather concerns do continue on Saturday as a warming trend with low RH values is expected. Stronger westerly flow aloft still in place with lee troughing will once again support increased fire weather concerns across the plains and San Luis Valley on Saturday, with a Fire Weather Watch still in effect. There is some variability among guidance this morning with the strength and overall trends of the winds during this period. Do think the setup will support critical fire weather conditions on this day, but with this variability, opted not to expand the Watch into Fremont county. Later forecasts may need to add this county/zone, if trends continue to suggest critical fire weather conditions will be observed. Similar trends continue on Sunday but with increased low/mid level westerly flow, will see even warmer temps well into the 60s and 70s across the plains. This stronger flow will support stronger winds/gusts, with critical fire weather conditions appearing highly probable over the plains on Sunday. It does look as if a weak boundary does try to move south across the plains Sunday night into early Monday morning, however, increasing west/southwest flow out ahead of a digging trough over the western CONUS should keep any cooling rather limited if not negligible. Once again, above normal temperatures with mainly dry weather along with fire weather concerns are expected Monday. By late Monday into Monday night, approaching deep upper trough will provide increasing snow chances across the higher terrain, especially across the Continental Divide. Stronger westerly flow aloft is appearing to support another windy day across the region Tuesday, though a cooler air mass will return cooler temperatures. While critical fire weather conditions are possible across parts of the plains Tuesday, confidence is lower on this day. By this time frame and into the middle to late part of next week, pattern looks to remain fair active with mid/upper troughing still in place. Despite this possible pattern, precip chances still look to remain focused over the higher terrain. Any chances elsewhere will remain on the low side. && .AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon) Issued at 1129 AM MDT Fri Mar 31 2023 Gusty northwest winds will continue at the TAF sites through the the afternoon with gusts to 40 to 50 kts at KCOS and KPUB respectively. KALS will see lighter winds with gusts to around 30 kts at times. Winds will gradually decrease between 00z and 03z before becoming light overnight. Winds will increase again at all three terminals on Saturday though speeds will be lighter with gusts to around 20-25 kts after 18z. -KT && .PUB WATCHES/WARNINGS/ADVISORIES... Fire Weather Watch from Saturday morning through Saturday evening for COZ224-226>237. Red Flag Warning until 7 PM MDT this evening for COZ221-226>237. High Wind Warning until 7 PM MDT this evening for COZ085>089-093- 094. Blowing Dust Advisory until 7 PM MDT this evening for COZ086-088- 093-094-097>099. && UPDATE...KT SHORT TERM...HODANISH LONG TERM...RODRIGUEZ AVIATION...KT
Hazardous weather outlook, Mar 31, 12:39 PM MDT, 1 hour 51 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1239 PM MDT Fri Mar 31 2023 COZ058>089-093>099-011845- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1239 PM MDT Fri Mar 31 2023 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight It will once again be very windy across the region today. However, this time the winds will be from the west to northwest. Wind speeds will range between 20 to 40 mph with gusts to 50 to 60 mph. The strongest winds will occur along the southern I-25 corridor region from Colorado Springs south to the New Mexico border. Red Flag Warnings are in effect for all of the plains, and high wind warnings are in effect for the southern I-25 corridor region today. Areas of blowing dust will reduce visibility to under a mile at times across portions of the southeast plains, especially near recently plowed fields. Some light snow will be possible today along the divide, with a couple of inches of snow possible. Areas of blowing snow are likely. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Fire weather concerns continue this weekend through Monday, and potentially into Tuesday, especially across the plains. Snow chances return to mainly the Continental Divide late Monday into Tuesday, with periodic snow chances remaining possible across the higher terrain through the end of the period. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be likely over portions of the region. 31/31
In the hours before
Local storm report, Mar 31, 12:05 PM MDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1205 PM MDT FRI MAR 31 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1129 AM NON-TSTM WND GST 1 SE PETERSON AFB 38.82N 104.68W
03/31/2023 M62 MPH EL PASO CO ASOS
ASOS STATION KCOS COLORADO SPRINGS AIRPORT.
&&Local storm report, Mar 31, 1:00 PM MDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
100 PM MDT FRI MAR 31 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1217 PM NON-TSTM WND GST 4 SE AIR FORCE ACADEMY 38.97N 104.82W
03/31/2023 M60 MPH EL PASO CO AWOS
AWOS STATION KAFF US AIR FORCE ACADEMY.
&&Local storm report, Mar 31, 1:01 PM MDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
101 PM MDT FRI MAR 31 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1222 PM NON-TSTM WND GST 9 S SPRINGFIELD 37.28N 102.62W
03/31/2023 M58 MPH BACA CO ASOS
ASOS STATION KSPD 8 S SPRINGFIELD.
&&Local storm report, Mar 31, 1:56 PM MDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
156 PM MDT FRI MAR 31 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0118 PM NON-TSTM WND GST 1 SSE PETERSON AFB 38.81N 104.69W
03/31/2023 M65 MPH EL PASO CO ASOS
&&Local storm report, Mar 31, 2:02 PM MDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
202 PM MDT FRI MAR 31 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0118 PM NON-TSTM WND GST 1 SE PETERSON AFB 38.82N 104.68W
03/31/2023 M66 MPH EL PASO CO ASOS
ASOS STATION KCOS COLORADO SPRINGS AIRPORT.
&&Local storm report, Mar 31, 2:26 PM MDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
226 PM MDT FRI MAR 31 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0158 PM NON-TSTM WND GST 5 ESE WETMORE 38.21N 105.00W
03/31/2023 M63 MPH PUEBLO CO MESONET
MESONET STATION RDDC2 RED CREEK.
&&The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 3:49 AM MDT | High Wind Warning | PUB | Crowley, El Paso, Huerfano, Las Animas, Otero, Pueblo | 15 hr |
| Mar 31, 10:20 AM MDT | Blowing Dust Advisory | PUB | Baca, Bent, Las Animas, Otero, Prowers, Pueblo | 8 hr |
| Mar 31, 2:14 PM MDT | Dust Storm Warning | PUB | Baca, Bent, Otero, Prowers | 61 min |
| Mar 31, 2:36 PM MDT | Fire Weather Watch | PUB | Crowley, El Paso, Huerfano, Las Animas, Otero, Pueblo | 24 hr |
| Mar 31, 2:36 PM MDT | Red Flag Warning | PUB | Alamosa, Baca, Bent, Conejos, Costilla, Crowley and 11 more | 29 hr |
Nearby
Blowing Dust Warnings in Colorado, 2023Every blowing dust warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.